MathSciNet Relay Station
MathSciNet bibliographic data
MR906804 (89a:45006) 45D05 (34K15 45J05 46E35)
Kappel, F.; Kunisch, K. Invariance results for delay and Volterra equations in fractional order Sobolev spaces. Trans. Amer. Math. Soc. 304 (1987), no. 1, 1–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement